# SDR FDEA200905211760

- Difficulty date: May 21, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N244FE
- Make and model: Boeing 727277
- Aircraft serial: 21647
- Aircraft time: 43,596 hours, 34,294 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655624539
- Condition: Corroded
- Location: Bs 950e-950f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ART PIT STR 27L CORRODED IN CHANNEL BETWEEN BS 950E-950F.   REMOVED CORROSION  IAW SRM 51-10-6. UT INSPECTED AREA FOUND OUT OF LIMITS.  CUT OUT DAMAGE AREA IAW SRM 53-10-3 FIG 1.  FABRICATED REPAIR PARTS AND 2 SPLICES IAW SRM 53-10-2 FIG   9. TREATED AND PRIMED IAW SRM 51-10-2. INSTALLED REPAIR PARTS IAW SRM 51-30-2.
